Estimation of Parameters of the Kumaraswamy Distribution Based on General Progressive Type II Censoring
American Journal of Theoretical and Applied Statistics
Volume 3, Issue 6, November 2014, Pages: 217-222
Received: Dec. 11, 2014; Accepted: Dec. 22, 2014; Published: Dec. 27, 2014
Views 2250      Downloads 217
Authors
Mostafa Mohie Eldin, Professor in department of Mathematics, faculty of Science, El Azhar University, Cairo, Egypt
Nora Khalil, Lecturer department of Mathematics, faculty of Science, Helwan Universit, Cairo, Egypt
Montaser Amein, Lecturer department of Mathematics, faculty of Science, El Azhar University, Cairo, Egypt
Article Tools
Follow on us
Abstract
In this paper, we produced a study in Estimation for parameters of the Kumaraswamy distribution based on general progressive type II censoring. These estimates are derived using the maximum likelihood and Bayesian approaches. In the Bayesian approach, the two parameters are assumed to be random variables and estimators for the parameters are obtained using the well known squared error loss (SEL) function. The findings are illustrated with actual and computer generated data.
Keywords
Kumaraswamy’s Distribution, Bayes Estimation, Bayes Prediction, General Progressive Type II Censoring
To cite this article
Mostafa Mohie Eldin, Nora Khalil, Montaser Amein, Estimation of Parameters of the Kumaraswamy Distribution Based on General Progressive Type II Censoring, American Journal of Theoretical and Applied Statistics. Vol. 3, No. 6, 2014, pp. 217-222. doi: 10.11648/j.ajtas.20140306.17
References
[1]
Aarset, M.V (1987) How to identify a bathtub hazard function. IEEE Transactions on Reliability 36: 106–108.
[2]
Al-Hussaini EK, Jaheen ZF (1992) Bayesian estimation of the parameters, reliability and failure rate functions of the Burr Type XII failure model. J Stat Comput Simul 41:37–40
[3]
Chansoo Kim, Keunhee Han (2009) Estimation of the scale parameter of the Rayleigh distribution under general progressive censoring. Journal of the Korean Statistical Society 38: 239_246
[4]
Fletcher SC, Ponnamblam K (1996) Estimation of reservoir yield and storage distribution using moments analysis. J Hydrol 182:259–275
[5]
Gupta RC, Kirmani SNUA (1988) Closure and monotonicity properties of nonhomogeneous Poisson processes and record values. Probab Eng Inf Sci 2:475–484
[6]
K.T. Fang, S. Kotz, K.W. Ng, Symmetric Multivariate and Related Distributions, Chapman and Hall, London, 1990.
[7]
Kumaraswamy P (1976) Sinepower probability density function. J Hydrol 31:181–184
[8]
Kumaraswamy P (1978) Extended sinepower probability density function. J Hydrol 37:81–89
[9]
Kumaraswamy P (1980) A generalized probability density function for double-bounded random processes. J Hydrol 46:79–88
[10]
Ponnambalam K, Seifi A, Vlach J (2001) Probabilistic design of systems with general distributions of parameters. Int J Circuit Theory Appl 29:527–536
[11]
Seifi A, Ponnambalam K, Vlach J (2000) Maximization of manufacturing yield of systems with arbitrary distributions of component values. Ann Oper Res 99:373–383
[12]
Sundar V, Subbiah K (1989) Application of double bounded probability density function for analysis of ocean waves. Ocean Eng 16:193–200
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931